# SDR SWAA2021061771059

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR24R IS CRACKED AT BS536; RBL39; WL158 ; / HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.;VERIFIED INSTALLATION OF REPAIR PARTS AT STR-24R BS 500D+6' -540;APPLIED SEALING AROUND REPAIR AND CIC ON REPAIR AREA IAW SRM 53-00-03 REP.1; DWG 143A1215 & 143A3230.;VERIFIED PRIMER APPLICATION; PASSED. GVI OK TO INSTALL;VERIFIED RECEIPT OF PARTS; MATERIAL TYPE/ THICKNESS/ TEMPER; DRILL UP AND CONVERSION COATING APPLICATION. COMPLETED;CUTOUT STR SECTION ; BS 500D +12 - 538 STR 24R PER SRM 53-00-03 -2R-1.;INSTALLED REPAIR PARTS AT STR-24R BS 500D+6' -540;APPLIED SEALING AROUND REPAIR AND CIC ON REPAIR AREA IAW SRM 53-00-03 REP.1; DWG 143A1215 & 143A3230.;LOCATED AND DRILLED; GVI NO ADDITIONAL DAMAGED FOUND & CHEMICAL CONVERSION COATING APPLIED TO REPAIR PARTS IAW SRM 53-00-03 REP.1;RECEIVED REPAIR PARTS FROM OSS; REMOVED DAMGED SECTION OF STR-24R AND INSTALLED NEW STR-24R SECTION AND SPLICE AT BS 500D+6'' - 540 IAW SRM 53-00-03 REP. 1; DWG 143A1215;143A3230.;REQUEST NDI TO HFEC CUTOUT FOR CRACK FREE CONDITION PER SRM 53-00-03-2R-1 STEP 4;C
